Hokkaido Mathematical Journal

On isomorphism of minimal direct summands

Takashi OKUYAMA

Full-text: Open access

Abstract

Let $G$ be a quasi-complete p-group and let $A$ be a subgroup of $G$ such that there exists a direct summand $L$ of $G$ containing $A$ which is minimal among the direct summands of $G$ that contain $A$. Such a direct summand $L$ is said to be a minimal direct summand of $G$ containing $A$. We prove that all minimal direct summands of G containing $A$ are isomorphic.

Article information

Source
Hokkaido Math. J., Volume 23, Number 2 (1994), 229-240.

Dates
First available in Project Euclid: 10 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381412691

Digital Object Identifier
doi:10.14492/hokmj/1381412691

Mathematical Reviews number (MathSciNet)
MR1281909

Zentralblatt MATH identifier
0814.20035

Citation

OKUYAMA, Takashi. On isomorphism of minimal direct summands. Hokkaido Math. J. 23 (1994), no. 2, 229--240. doi:10.14492/hokmj/1381412691. https://projecteuclid.org/euclid.hokmj/1381412691


Export citation